MathSciNet Relay Station
MathSciNet bibliographic data
MR2336368 (2008i:76203) 76W05 (35Q35 76D03)
Chen, Qionglei; Miao, Changxing; Zhang, Zhifei The Beale-Kato-Majda criterion for the 3D magneto-hydrodynamics equations. Comm. Math. Phys. 275 (2007), no. 3, 861–872.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement